Hi...it's possible....salicylates can cause bruising. I'm prone to bruising, and I find that the upper inner leg (tiny bruise spots) sometimes is caused by my sitting (in my jeans) with my legs crossed at the knee. Must be a seam or crease that's pressing on that area.
My skin is naturally thin/sensitive anyway...every bruise shows like a beacon!
Are you taking any vitamin e? Flax or fish oils? garlic?
All those can cause bruising as well.
You might consider to take vitamin C..supposed to help with that.
*Heather*Status: mini flare Dec 28... tapered to every 4th night
~diagnosed January 1989 UC (proctosigmoiditis)
~5ASA: Asacol (6 daily) + Salofalk enemas (increase for flares tapered to maintenance)
~Bentylol (dicyclomine) 20mg as needed
~Probiotic 3(Natural Factors Protec) bedtime + 1 (Primadophilus Reuteri) occasionally
~multi-digestive enzymes as needed ....zymactive 3 - 5x daily
~Ranitidine,Pariet (reflux) Effexor XR 75mg; Pulmicort/Airomir (asthma)
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS" worth it !!!